# SDR 2002FA0001263

- Difficulty date: October 21, 2002
- Submitted: November 7, 2002
- Operation: General aviation
- Aircraft: N97784
- Make and model: Cessna 182Q
- Aircraft serial: 18267191
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Fitting
- Part number: 07436062
- Condition: Cracked
- Location: Rudder
- Part time: 4,085 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER TO BE OUT OF RIG FOR 2ND TIME IN 17 HRS INSPECTED AND FOUND LOWER STRUT FITTING TO BE CRACKED WERE STRUT FITTING TO BE CRACKED WERE STRUT ATTACHES TO FITTING.
